Alert archive / Texas / Flash Flood Warnings in 2006
Flash Flood Warning 71, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Dec 29, 2006, 4:13 PM CST for Johnson County, Tarrant County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 29, 2006, 4:13 PM CST (22:13 UTC)
- Expired
- Dec 29, 2006, 7:15 PM CST
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
Counties Johnson County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 3 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.2 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 292214 FFWFWD TXC251-439-300115- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 413 PM CST FRI DEC 29 2006 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN JOHNSON COUNTY IN NORTH CENTRAL TEXAS TARRANT COUNTY IN NORTH CENTRAL TEXAS * UNTIL 715 PM CST * AT 411 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM NORTH ARLINGTON...TO NORTH FORT WORTH..AND SOUTH TO CLEBURNE STATE PARK. MOVEMENT WAS NORTH AT 40 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WATAUGA...SAGINAW...RIVER OAKS...RICHLAND HILLS...PANTEGO...NORTH RICHLAND HILLS...KENNEDALE... HURST...HALTOM CITY...FORT WORTH...FOREST HILL...EVERMAN... EULESS......COLLEYVILLE...BLUE MOUND...BEDFORD AND ARLINGTON EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 3240 9748 3238 9712 3290 9707 3290 9745 $$
3 follow-up statements
000 WGUS74 KFWD 292300 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 458 PM CST FRI DEC 29 2006 TXC251-439-300115- TARRANT TX-JOHNSON TX- 458 PM CST FRI DEC 29 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR NORTHEASTERN JOHNSON AND TARRANT COUNTIES... AT 455 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM NEAR ARLINGTON...TO KELLER. MOVEMENT WAS NORTH AT 40 MPH. THIS IS A POTENTIALLY DANGEROUS FLOOD SITUATION. RAINFALL OF 2 INCHES PER HOUR IS POSSIBLE WITH THESE STORMS. THE HEAVY RAIN HAS CAUSED FLOODING AT SEVERAL LOCATIONS IN FORT WORTH. PLEASE TRAVEL WITH EXTREME CAUTION DURING THE AFTERNOON COMMUTE. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. LAT...LON 3240 9748 3238 9712 3296 9705 3296 9747 $$
000 WGUS74 KFWD 292353 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 553 PM CST FRI DEC 29 2006 TXC251-439-300115- TARRANT TX-JOHNSON TX- 553 PM CST FRI DEC 29 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR NORTHEASTERN JOHNSON AND TARRANT COUNTIES... AT 551 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED SCATTERED SHOWERS AND THUNDERSTORMS CONTINUING OVER TARRANT AND JOHNSON COUNTIES. THE HEAVIEST RAIN WAS OVER EAST FORT WORTH...AND FROM ARLINGTON TO ALVARADO. ADDITIONAL RAINFALL OF 1 INCH PER HOUR IS EXPECTED FROM THE HEAVIER RAIN AREAS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. LAT...LON 3240 9748 3238 9712 3296 9705 3296 9747 $$
000 WGUS74 KFWD 300054 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 652 PM CST FRI DEC 29 2006 TXC251-439-300115- TARRANT TX-JOHNSON TX- 652 PM CST FRI DEC 29 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR NORTHEASTERN JOHNSON AND TARRANT COUNTIES... AT 647 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BAND OF SHOWERS AND THUNDERSTORMS FROM NEAR AZLE...TO JUST WEST OF BURLESON...TO NEAR CLEBURNE. MOVEMENT WAS NORTH AT 40 MPH. ADDITIONAL RAINFALL OF 3/4 INCH IS POSSIBLE AS THIS FINAL BAND OF RAIN MOVES ACROSS THE WARNING AREA. THIS WILL AGGRAVATE ANY LINGERING RUNOFF AND FLOODING ISSUES. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. LAT...LON 3240 9748 3238 9712 3296 9705 3296 9747 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Dec 29, 3:56 PM CST, 17 minutes earlier.
Area forecast discussion, Dec 29, 3:56 PM CST, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 356 PM CST FRI DEC 29 2006 .DISCUSSION... VERY BUSY DAY AS SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS MUCH OF NORTH TEXAS. OUTRAGEOUS HELICITY VALUES HAVE MORE THAN MADE UP FOR THE LACK OF INSTABILITY...AND WE HAVE HAD SEVERAL REPORTS OF TORNADOES ON THE GROUND. WATER VAPOR SHOWS POTENT UPPER LOW STILL SPINNING IN THE VICINITY OF THE NM/TX/NORTHERN MEXICO INTERFACE. MODELS CONTINUE TO ADVERTISE A SLOW MOVEMENT OF THIS SYSTEM...WITH ENERGY SHOOTING OUT FROM THE BOTTOM OF THE SYSTEM OVER NORTH TEXAS. BESIDES THE OBVIOUS TORNADO THREAT...FLOODING HAS INDEED PROVED TO BE AN ISSUE WITH THE TRAINING TENDENCY EXHIBITED BY THESE CELLS. HAIL SEEMS TO BE HARDER TO COME BY THAN PREVIOUSLY THOUGHT...AND ONLY A FEW REPORTS OF PEA-SIZE HAIL HAVE BEEN RECEIVED. WEAK DRY LINE/COLD FRONT WILL MOVE THROUGH THIS EVENING AND WILL PROVIDE A FOCUS FOR BROKEN SQUALL LINE DEVELOPMENT LATER TONIGHT...WHICH SHOULD IMPROVE CHANCES FOR DAMAGING WINDS AND HAIL. GIVEN THE STRONGLY MERIDIONAL DEEP LAYER KINEMATIC PROFILES...STORM MOVEMENT WILL BE SLOW AND FLOODING WILL CONTINUE TO BE A THREAT. UPPER LOW WILL TAKE ITS TIME TO CLEAR THE AREA...MAKING A SLOW EAST-NORTHEASTWARD PROGRESSION OVER THE NEXT 36 HRS. EXPECT RAIN TO COME TO AN END OVER THE EASTERN SECTIONS BY TOMORROW EVENING EVEN AS UPPER LOW REMAINS IN THE VICINITY...AS MOISTURE BEGINS TO WANE AND THE MID LEVELS OF THE ATMOSPHERE BECOMES DRY SLOTTED. NORTHERN COUNTIES MAY SEE SOME WRAP-AROUND CLOUDS/PRECIP AS WELL. PACIFIC FRONT WILL FINALLY PUSH THROUGH BY LATE SUNDAY/EARLY MONDAY AND WILL NOT HAVE TOO MUCH OF AN IMPACT ON TEMPERATURES. TEMPERATURES WILL MORE LIKELY BE NUDGED TOWARDS MORE NORMAL VALUES FOR THIS TIME OF YEAR (LOWER 50S FOR HIGHS AND LOWER TO MID 30S FOR LOWS) AS SEVERAL SHOTS OF WEAK COLD AIR ADVECTION FILTER INTO THE AREA. NEXT SYSTEM WILL AFFECT NORTH TEXAS IN THE WEDNESDAY THRU FRIDAY TIME FRAME AS A STRONG UPPER LOW EJECTS NORTHEAST FROM NORTHERN MEXICO INTO THE SOUTHERN PLAINS. FOR NOW HAVE CONTINUES 20-40% POPS ACROSS MUCH OF THE AREA UNTIL MORE DETAILS CAN BE PINNED DOWN. /13 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 50 61 39 57 34 / 100 20 10 0 0 WACO, TX 50 62 39 59 36 / 100 20 10 0 0 PARIS, TX 54 62 39 54 33 / 100 50 20 10 0 DENTON, TX 50 59 38 54 32 / 100 20 10 0 0 MCKINNEY, TX 51 61 37 54 32 / 100 40 20 0 0 DALLAS, TX 52 62 40 56 36 / 100 30 10 0 0 TERRELL, TX 52 62 39 56 36 / 100 40 10 0 0 CORSICANA, TX 53 63 40 59 35 / 100 30 10 0 0 TEMPLE, TX 49 63 39 61 34 / 90 20 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Dec 29, 3:25 PM CST, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 325 PM CST FRI DEC 29 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 325 PM CST FRI DEC 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SCATTERED THUNDERSTORMS WILL CONTINUE OVER ALL OF NORTH TEXAS THIS EVENING AS AN UPPER LEVEL STORM SYSTEM MOVES TOWARDS NORTH TEXAS. THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON AND TONIGHT...AS THE STORM SYSTEM MOVES INTO WEST TEXAS. THE ATMOSPHERE IS PRIMED FOR ROTATING STORMS...AND TORNADOES WILL BE THE MAIN THREAT DURING THE AFTERNOON AND EARLY EVENING HOURS. A TORNADO WATCH IS IN EFFECT FOR MOST OF NORTH TEXAS THROUGH 8 PM. SEVERAL TORNADOES HAVE ALREADY BEEN REPORTED. ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL AND LOCALIZED DAMAGING WINDS TO 60 MPH WILL ALSO BE POSSIBLE...NAMELY WITH A SQUALL LINE EXPECTED TONIGHT AHEAD OF AN APPROACHING COLD FRONT. FINALLY... LOCALLY VERY HEAVY RAINFALL AND FLOODING ARE POSSIBLE THROUGH TONIGHT...AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS OCCUR. LOOK FOR THE SEVERE WEATHER AND HEAVY RAIN THREAT TO SHIFT EAST OF INTERSTATE 35 AFTER MIDNIGHT...AS THE COLD FRONT PUSHES THROUGH THE AREA. .DAYS TWO THROUGH SEVEN... A CHANCE OF THUNDERSTORMS WILL LINGER OVER THE EASTERN HALF OF NORTH TEXAS THROUGH SATURDAY EVENING...AS AN UPPER LOW ROTATES OUT OF THE AREA AND A COLD FRONT CONTINUES MOVING EAST. SOME LOCALLY HEAVY RAIN WILL STILL BE POSSIBLE. THUNDERSTORM CHANCES WILL RETURN TO THE SOUTHERN HALF OF NORTH TEXAS WEDNESDAY NIGHT AND WILL EXPAND TO INCLUDE ALL OF NORTH TEXAS BY THURSDAY MORNING AS A LARGE UPPER LEVEL LOW APPROACHES THE REGION. THUNDERSTORM CHANCES SHOULD END NORTHWEST TO SOUTHEAST LATE THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS ALL OF NORTH TEXAS THIS AFTERNOON AND EVENING...AND ACROSS AREAS EAST OF INTERSTATE 35 DURING THE OVERNIGHT HOURS. 13
In the hours before
Special weather statement, Dec 29, 2:13 PM CST, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 213 PM CST FRI DEC 29 2006 TXZ133-292045- JOHNSON- 213 PM CST FRI DEC 29 2006 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN JOHNSON COUNTY AT 213 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF CLEBURNE...MOVING NORTH AT 45 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BURLESON...CLEBURNE... GODLEY...JOSHUA...KEENE AND CLEBURNE STATE PARK. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. IF THIS STORM CONTINUES ON ITS PRESENT COURSE AND INTENSITY...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3214 9762 3220 9734 3254 9732 3255 9762
Local storm report, Dec 29, 2:21 PM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM TORNADO OGLESBY 31.42N 97.51W
12/29/2006 CORYELL TX PUBLIC
GERALD BELL REP 12 STRUCTURES DAMAGED WITH ROOFS OFF
BARNS AND OUTBUILDINGS DESTROYED NEAR FM 185 AND US 84
INTERSECTION NO INJURIES REPORTEDLocal storm report, Dec 29, 2:41 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TORNADO 2 W GROESBECK 31.52N 96.57W
12/29/2006 LIMESTONE TX AMATEUR RADIO
REPORT OF STRUCTURAL DAMAGE WITH POSSIBLE INJURIES 2W
GROESBECK ON 164Local storm report, Dec 29, 3:09 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TORNADO 8 NE CLIFTON 31.86N 97.48W
12/29/2006 BOSQUE TX TRAINED SPOTTER
LARGE TORNADO ON GROUND 8 NE CLIFTON 1/4 MI WIDELocal storm report, Dec 29, 3:53 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
353 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL CLEBURNE 32.35N 97.41W
12/29/2006 E1.75 INCH JOHNSON TX LAW ENFORCEMENT
MAIN STREET IN CLEBURNESpecial weather statement, Dec 29, 4:00 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 400 PM CST FRI DEC 29 2006 TXZ118-292230- TARRANT- 400 PM CST FRI DEC 29 2006 ...SIGNIFICANT WEATHER ADVISORY FOR... TARRANT COUNTY AT 400 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM WITH ROTATION 6 MILES SOUTH OF KEENE...MOVING NORTH AT 45 MPH. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...IT WILL ENTER TARRANT COUNTY BY 430 PM. IF THE STORM MAINTAINS ITS INTENSITY...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3257 9750 3257 9709 3293 9708 3294 9750
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 11:13 AM CST | Special Weather Statement | FWD | Bosque | 32 min |
| Dec 29, 11:29 AM CST | Special Weather Statement | FWD | Freestone | 31 min |
| Dec 29, 11:45 AM CST | Special Weather Statement | FWD | Freestone | 30 min |
| Dec 29, 11:53 AM CST | Severe Thunderstorm Warning | FWD | Freestone | 37 min |
| Dec 29, 12:00 PM CST | Special Weather Statement | FWD | Navarro | 30 min |
| Dec 29, 12:03 PM CST | Special Weather Statement | FWD | Johnson | 27 min |
| Dec 29, 12:11 PM CST | Severe Thunderstorm Warning | FWD | Navarro | 34 min |
| Dec 29, 12:18 PM CST | Special Weather Statement | FWD | Rockwall | 42 min |
| Dec 29, 12:25 PM CST | Special Weather Statement | FWD | Tarrant | 35 min |
| Dec 29, 12:37 PM CST | Special Weather Statement | FWD | Coryell | 23 min |
| Dec 29, 12:44 PM CST | Tornado Warning | FWD | Coryell | 31 min |
| Dec 29, 12:53 PM CST | Special Weather Statement | FWD | Erath | 37 min |
| Dec 29, 12:55 PM CST | Special Weather Statement | FWD | Tarrant | 35 min |
| Dec 29, 1:03 PM CST | Special Weather Statement | FWD | Bosque | 27 min |
| Dec 29, 1:08 PM CST | Tornado Warning | FWD | McLennan | 27 min |
| Dec 29, 1:13 PM CST | Tornado Warning | FWD | Erath | 62 min |
| Dec 29, 1:14 PM CST | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Dec 29, 1:21 PM CST | Tornado Warning | FWD | Bosque | 54 min |
| Dec 29, 1:24 PM CST | Special Weather Statement | FWD | Falls | 36 min |
| Dec 29, 1:31 PM CST | Tornado Warning | FWD | Falls | 19 min |
| Dec 29, 1:34 PM CST | Tornado Warning | FWD | Bell, Coryell | 41 min |
| Dec 29, 1:41 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Denton | 64 min |
| Dec 29, 1:48 PM CST | Tornado Warning | FWD | Limestone | 42 min |
| Dec 29, 1:56 PM CST | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Dec 29, 1:59 PM CST | Special Weather Statement | FWD | Hood | 31 min |
| Dec 29, 2:02 PM CST | Special Weather Statement | FWD | Hunt | 28 min |
| Dec 29, 2:13 PM CST | Special Weather Statement | FWD | Johnson | 32 min |
| Dec 29, 2:16 PM CST | Tornado Warning | FWD | Coryell | 25 min |
| Dec 29, 2:17 PM CST | Severe Thunderstorm Warning | FWD | Johnson | 58 min |
| Dec 29, 2:28 PM CST | Tornado Warning | FWD | Navarro | 47 min |
| Dec 29, 2:34 PM CST | Tornado Warning | FWD | Bosque, McLennan | 56 min |
| Dec 29, 2:35 PM CST | Tornado Warning | FWD | Johnson | 40 min |
| Dec 29, 3:11 PM CST | Tornado Warning | FWD | Jack, Palo Pinto | 49 min |
| Dec 29, 3:15 PM CST | Tornado Warning | FWD | Hill | 30 min |
| Dec 29, 3:25 PM CST | Tornado Warning | FWD | Leon | 50 min |
| Dec 29, 3:31 PM CST | Severe Thunderstorm Warning | FWD | Tarrant, Wise | 44 min |
| Dec 29, 3:38 PM CST | Tornado Warning | FWD | Johnson | 52 min |
| Dec 29, 3:42 PM CST | Tornado Warning | FWD | Johnson | 48 min |
| Dec 29, 3:44 PM CST | Tornado Warning | FWD | Bell | 46 min |
| Dec 29, 3:47 PM CST | Tornado Warning | FWD | Hill, McLennan | 43 min |
| Dec 29, 4:00 PM CST | Special Weather Statement | FWD | Tarrant | 30 min |
| Dec 29, 4:16 PM CST | Severe Thunderstorm Warning | FWD | Freestone, Leon | 59 min |
| Dec 29, 4:16 PM CST | Tornado Warning | FWD | Tarrant | 44 min |
| Dec 29, 4:25 PM CST | Tornado Warning | FWD | Bell | 35 min |
| Dec 29, 4:43 PM CST | Severe Thunderstorm Warning | FWD | McLennan | 40 min |
| Dec 29, 4:48 PM CST | Tornado Warning | FWD | Freestone, Limestone | 57 min |
| Dec 29, 5:13 PM CST | Special Weather Statement | FWD | Hopkins | 32 min |
| Dec 29, 5:19 PM CST | Flash Flood Warning | FWD | Denton | 3 hr |
| Dec 29, 5:26 PM CST | Special Weather Statement | FWD | Coryell | 49 min |
| Dec 29, 5:36 PM CST | Special Weather Statement | FWD | Henderson, Van Zandt | 24 min |
| Dec 29, 5:39 PM CST | Flash Flood Warning | FWD | Freestone, Limestone | 3 hr |
| Dec 29, 5:44 PM CST | Tornado Warning | FWD | Freestone | 46 min |
| Dec 29, 5:46 PM CST | Tornado Warning | FWD | Milam, Robertson | 44 min |
Nearby
Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.